No Cover Image

Journal article 162 views

Characteristic classes of bundles of K3 manifolds and the Nielsen realization problem

Jeffrey Giansiracusa, Alexander Kupers, Bena Tshishiku

Tunisian Journal of Mathematics, Volume: 3, Issue: 1, Pages: 75 - 92

Swansea University Author: Jeffrey Giansiracusa

Full text not available from this repository: check for access using links below.

Published in: Tunisian Journal of Mathematics
ISSN: 2576-7658 2576-7666
Published: Mathematical Sciences Publishers 2020
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: characteristic classes, K3 surfaces, arithmetic groups, cohomology
Issue: 1
Start Page: 75
End Page: 92